IP Indian Journal of Orthodontics and Dentofacial Research

Print ISSN: 2581-9356

Online ISSN: 2581-9364

CODEN : IIJOCV

IP Indian Journal of Orthodontics and Dentofacial Research (IJODR) open access, peer-reviewed quarterly journal publishing since 2015 and is published under the Khyati Education and Research Foundation (KERF), is registered as a non-profit society (under the society registration act, 1860), Government of India with the vision of various accredited vocational courses in healthcare, education, paramedical, yoga, publication, teaching and research activity, with the aim of faster and better more...


Article type

Review Article


Article page

17-22


Authors Details

Fahad Wasey*, Shoborose Tantray, Kaynat Rizvi, Amaan Khan


Article Metrics


View Article As

 


Downlaod Files

   






Article statistics

Viewed: 34

PDF Downloaded: 40


Various bidimensional techniques used in orthodontics: A systematic review


Review Article

Author Details : Fahad Wasey*, Shoborose Tantray, Kaynat Rizvi, Amaan Khan

Volume : 7, Issue : 1, Year : 2021

Article Page : 17-22

https://doi.org/10.18231/j.ijodr.2021.003



Suggest article by email

Abstract

Maintaining torque with sliding mechanics in maxillary anterior teeth especially in presence of large extraction spaces has become a major concern among orthodontist. Loss of torque occurs owing to play between bracket system and arch wires. Thus, for torque control various arch wire twisting and torquing axillaries have been introduced. Not only do these techniques cause certain discomfort to patients but also extends patient chair time because of various chair side wire bending involved. Thus, a bidimensional technique in bracket system will be beneficial in controlling incisor torque simultaneously it will also assist in loss of anchorage in posterior teeth as it facilitates free sliding of arch wire through the bracket slot thus reducing friction. The aim of this article is to equip an overview of bidimensional technique in orthodontics.

Keywords: Bimetric system.


How to cite : Wasey F , Tantray S , Rizvi K , Khan A , Various bidimensional techniques used in orthodontics: A systematic review. IP Indian J Orthod Dentofacial Res 2021;7(1):17-22

Copyright © 2021 by author(s) and IP Indian J Orthod Dentofacial Res. This is an Open Access article distributed under the terms of the Creative Commons Attribution 4.0 International License (creativecommons.org)